# SDR AALA20110405TUL03

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 37 UPPER LEFT RADOME ALIGNMENT PIN.  PERFORMED REPAIR PER AARD 53-10-00-19.
